# SDR SIMA20140901003

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,513 hours, 18,345 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851CA01
- Part serial: 367
- Condition: Failed
- Location: Stall Warning
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNCOMMANDED FWD PUSH OF THE ELEVATOR FELT ON THE YOKE WHILE ON FINAL APPROACH & WITH THE AUTO PILOT DISCONNECTED, HAND FLYING.  R & R STALL PROTECTION COMPUTER IAW AMM 27-35-01.  OPERATIONAL TEST, PRE-FLIGHT TEST GOOD.  ACFT RELEASED FOR FCF PURPOSES ONLY.
